Initial Segments of Models of Peano's Axioms

Journal of Symbolic Logic 48 (2):482-483 (1983)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,385

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2015-02-05

Downloads
21 (#739,886)

6 months
9 (#449,120)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Jeffrey Paris
University of Manchester

Citations of this work

Factorization of polynomials and °1 induction.S. G. Simpson - 1986 - Annals of Pure and Applied Logic 31:289.
Transfinite induction within Peano arithmetic.Richard Sommer - 1995 - Annals of Pure and Applied Logic 76 (3):231-289.
The self-embedding theorem of WKL0 and a non-standard method.Kazuyuki Tanaka - 1997 - Annals of Pure and Applied Logic 84 (1):41-49.

View all 16 citations / Add more citations

References found in this work

No references found.

Add more references